# SDR FE5F200400002

- Difficulty date: August 27, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Make and model: Boeing 757222
- Aircraft serial: 25044
- Aircraft time: 39,527 hours, 30,485 cycles
- Engine: Pwa PW2037
- Engine time: 9,014 hours, 12,197 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 1296825
- Part serial: 613
- Condition: False Activation
- Location: Overtemp
- Part time: 39,527 hours, 30,485 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

A/C B27001 DURING CRUISE ON FL370(LOCAL TIME 19:45),"LEFT ENG BLEED OFF", "L PACK"AND L ENG ANTI ICE OFF" LIGHT ON, THEN CAPTAIN FOLLOW THE "QRH" ASKED DECEND TO FL330. ON DECENDING, "RIGHT ENG BLEED" AND "R PACK OFF" LIGHT ON, CAPTAIN ASKED DECEND TO FL290 AGAIN, AT THIS TIME "CABIN ALT INOP" LIGHT ON, THEN CAPTAIN  PERFORM THE PROCEDURE OF "CABIN AUTOMATIC INOP" AND ASKED DESCEND TO FL210.ON LOCAL TIME 19:50, CABIN CHIEF REPORTED THAT PAX OXYGEN MASKS ARE DROPPED, THEN CAPTAIN ASKED DESCEND TO FL100. THE AIRPLANE ARE SAFELY LANDING ON KHH AT 20:30 LOCAL TIME.  GROUND TEST FOR A/C B27001 AFTER LANDING: ENGINE IDLE:  1). NR 1 AND NR 2 ENGINE "BLEED AIR" NORMAL, (ENGINE BLEED VALVE LIGHT OFF)
